# SDR AALA202212050564

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 56,510 hours, 36,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Punctured
- Location: R2 Assist Bottle
- Component: Bottle, Ratier
- Component part number: FE240004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE FOUND THE DOOR ASSIST BOTTLE DIAPHRAGM TO HAVE A SMALL PUNCTURE AND REPLACED IT PER AMM  52-10-00.
